# SDR SWAA2022032510929

- Difficulty date: December 23, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,714 hours, 28,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED UPPER TRAILING EDGE SKIN; SEAL RETAINERS ARE CRACKED I/B OF THE FLAP DEFLECTION CONTROL RIB 2(EA) CRACKED / REMOVED AND REPLACED SEAL RETAINERS PER SRM 51-40-02
